Main content

Vraag

Mijn psychiater zei dat hij vaker Abilify met clozapine combineert, en dat door de combinatie de dosering van de clozapine naar beneden kan.

Waarom werkt Abilify zo goed in combinatie met clozapine?

Antwoord

Beste N.,

Ja, wat de psychiater zegt klopt. In de zin dat aripiprazol de afbraak van clozapine remt zodat de dosis van clozapine meestal lager kan, hetgeen gunstig is.

Er zijn onderzoeken die laten zien dat de twee samen een specifiek gunstig effect kunnen hebben.

Maar er zijn ook interacties tussen de twee medicamenten waarop gelet moet worden als je ze combineert, met name wat betreft bijwerkingen op het hart. Hieronder in het engels waar je op moet letten:

Interactions between your drugs

"CloZAPine may occasionally cause serious cardiovascular side effects such as low blood pressure and cardiac or respiratory arrest, and combining it with other medications that can can also have these effects such as ARIPiprazole may increase the risk. Cardiovascular side effects are most likely to occur at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Other side effects that may also be increased include dizziness, drowsiness, blurred vision, confusion, dry mouth, abdominal cramping, constipation, difficulty urinating, heat intolerance, low white blood cell count, palpitation, and irregular heart rhythm. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. If you miss your cloZAPine doses for two or more days, contact your doctor before you resume treatment, as you may need to restart at a lower dose. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor".

Hope this helps,

Jim

Deze vraag is gesteld door een vrouw in de leeftijdscategorie 20-35
Beantwoord door: Jim van Os op 8 oktober 2020
  • Deel deze pagina: